# SDR LR7A02092

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 341973L
- Condition: Cracked
- Location: Fs497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER  HST5315 FOUND LH MLG BAY BOW BEAM UPPER FITTING TO SKIN CRACKED.  FS497, LBL61, WL230.REPLACED FITTING IAW SRM SMP 583-51-60, AND 51-70.  NR0149.
